Hessian equations and symmetrization

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we state same comparisons results for solutions to Hessian type equations in dimension n> 2. These results involve convenient rearrangements of solutions that preserve suitable cross-sectional measures of their level sets.
Original languageEnglish
Pages (from-to)513-519
Number of pages7
JournalRicerche di Matematica
VolumeLIV
Publication statusPublished - 2005

Fingerprint

Dive into the research topics of 'Hessian equations and symmetrization'. Together they form a unique fingerprint.

Cite this